# SDR CALA2020052200993

- Difficulty date: May 21, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 53,129 hours, 18,658 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A611242
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS AND CREASES ON FWD CARGO COMPARTMENT DOOR.   REMOVED AND REPLACED CARGO DOOR SKIN AND REINSTALLED FWD CARGO D DOOR IAW  AMM 52-31-10 AND SRM 52-30-11.
